# SDR YENA2022102801042

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb EMB110*
- Aircraft serial: 035
- Aircraft time: 42,086 hours, 27,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2286, PIT-BOS. 'EMER LIGHT FAULT MESSAGE; PERFORMED RESET IAW AMM 33-50-00. NO-FAULT NOTED. ADVISED MCC BOB.'
